# SDR AALA202411040329

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 41,569 hours, 16,526 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 11116501
- Condition: Faulted
- Location: Zone 100
- Part time: 41,569 hours, 16,526 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS DUE TO THE FLIGHT CREW REPORTING CABIN PRESSURE 1 AND 2 FAULT AT FL 320. THE AIRCRAFT LANDED SAFELY AT LAS AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE CABIN OUTFLOW VALVE PER AMM 21-31-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
